What are the possible reasons for prolonged skin redness and itch after Action II fractional laser treatment in patients who have post-inflammatory erythema? (photo)

Doctor's Answers (1)

Dr Chin Yee Choong
4.7

"Dedicated to the ethical practice of Aesthetic Medicine"

Post-fractional lasering redness may last several weeks to months in some patients. Possible contributing causes include:

1. Use of more aggressive treatment parameters

2. Internal skin sensitivity

3. External causes of skin irritation such as harsh skin cleanser, excessive washing, cosmetics, skincare products (e.g. toners), topical medicaments (e.g. tretinoin).

Your performing doctor is the best person to evaluate your condition and advise you on how best to manage it.

Health on the Net Foundation

This site complies with the HONcode standard for trustworthy health information: verify here.

© 2020 DoctorxDentist PTE LTD. All rights reserved.

All content posted is for general informational purposes only and is not a substitute for professional medical advice. This Q&A is not a patient consultation and any information provided herein is not intended to replace consultation with a qualified medical professional. If you think you may have a medical emergency, call your doctor immediately. Always seek the advice of your doctor before starting or changing treatment.

Quote RequestWhatsapp